where people touched by diabetes help each other.

Frustration has set in today! My daughter has ran high all day, but 90 mins after her insulin, she drops super low! No keytones or fever... And ideas?

Submit
8 Answers
Middletown, DE
Sometimes it just happens.

Jackson, NJ
Or maybe she is getting a cold, it happens sometimes

Living with type 1 diabetes since 2004.
Clovis, NM
Same thing has happened tone before.

Fairbanks, AK
Is she on injections or does she have a pump? It may very well be she doesn't have enough of her long acting insulin. If she's dropping low 90 minutes after an injection of fast acting insulin, that means she's getting too much of the fast acting. Does that all make sense to you?

Providence, RI
What is she eating? Is the drop after the short or long acting insulin? She's newly diagnosed, right? It could be the honeymoon phase.

Brinsworth, GBR
This happens to me a lot

Broomfield, CO
You need to increase her basal ( long acting insulin ..... that will decrease her BG highs throughout the day). You also need to change her meal carb ratios ( bolus ). Bolus insulin peaks in about 1.5 hours, and it sound like she is getting too much, this causing the lows after meals.

I'm a mom supporting a child with type 1 diabetes since 2013.
Bonney Lake, WA
I talked with her doctor, and we've changed her sliding scale... Seems to be helping quit a bit! You guys all rock with your advice! Thank you

Submit